# SDR 07FDEA02353

- Difficulty date: July 2, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 66118092
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER CLIP CRACKED STA 950E STR 28L REMOVED CRACKED STRINGER CLIP REPLACED WITH NEW CLIP PART NR 6611809-2 IAW SRM 51-30-2 PG 3.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
